# SDR JJBA20140218009

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,080 hours, 32,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY EXIT DOOR BOTTOM HORIZONTAL EXIT SIGN MULTIPLE LIGHTS INOPERABLE.  R & R EXIT SIGN IRW DASH 300 20-45-07.
